# SDR SIMA20011264

- Difficulty date: May 6, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 3100 · Indicating/Recording System
- Part: Weu
- Part number: 005WS00
- Part serial: 1255
- Location: Avionics Rack
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOS - FLT 4749 - CREW REPORTED THE WARNING ELECTRONIC UNIT (WEU) BITE LIGHT ILLUMINATED DURING TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE WEU IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
